# SDR AALA20120123TUL11

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER, FORWARD AND AFT CORNER EDGE OF SKIN AT FORWARD CARGO DOOR DAMAGED.  INSTALLED REPAIR DOUBLERS PER ESO 80174 PAGE 601.
